MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-D (RH1) BLEND; SERACLONE® ANTI-D (RH1) BLEND; 10X10ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-D (RH1) BLEND; SERACLONE® ANTI-D (RH1) BLEND; 10X10ML
Catalog Number 802033100
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a weak false positive reaction of a cap survey sample with seraclone anti-d blend when used manually.The reagent of a competitor gave a negative test result.The customer sent in the complaint sample seraclone anti-d blend for investigational testing, the cap survey sample j-05r that had caused the false positive test results and the anti-d reagent of the competitor (quotient albaclone anti-d blend, v215859).The investigation of the complaint sample as well as of the retention sample is ongoing.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.
 
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Additional Manufacturer Narrative
This is our final report on this incident.
 
Event or Problem Description
The customer reported a weak false positive reaction of a cap survey sample with seraclone anti-d blend when used manually.The reagent of a competitor gave a negative test result.The customer sent in the complaint sample seraclone anti-d blend for investigational testing, the cap survey sample j-05r that had caused the false positive test results and the anti-d reagent of the competitor (quotient albaclone anti-d blend, (b)(6)).Our quality control laboratory tested the complaint sample in parallel with their retention sample and a reference lot for potency.All three reagents met the minimum titer of 32 and showed comparable results.The cap survey sample was tested with the complaint sample, the retention sample, the reference lot and quotient albaclone anti-d blend.For these tests the cap survey sample was used ready for use and washed.The used test methods were immediate spin and the indirect antiglobulin test (iat, 30 min at 37°c).The cap survey sample showed negative results in all tests.Additionally, the cap survey sample was tested with ih-anti-d blend in the ih-card ahg anti-igg, in the ih-card dvi+ and in the ih-card dvi-.Again, all results were clearly negative.The customer's weak false positive results could not be reproduced in our of the quality control laboratory.Based on the investigation the complaint was classified as unjustified: the complaint sample as well as the retention sample reacted as expected.The cap survey sample showed correctly negative results in all tests performed.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
BLOOD GROUPING REAGENT ANTI-D (RH1) BLEND
Common Device Name
SERACLONE® ANTI-D (RH1) BLEND; 10X10ML
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
MDR Report Key11920690
Report Number9610824-2021-00037
Device Sequence Number16355614
Product Code QHR
UDI-Device Identifier07611969950201
UDI-Public(01)07611969950201(17)210826(10)8936080-02
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
125223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2021
Device Catalogue Number802033100
Device Lot Number8936080-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1